I started having shortness of breath a few months ago. It just felt like I couldn't take a full breath. I was given steroids as the doc thought it was an exacerbation of asthma though these didn't do much. The problems continued over the next 6 or so weeks and I was sent for a chest x-ray, and am still waiting for the results.
Then, about 10 days ago I started getting some numbness in the little finger on my left hand. The next day I started to feel light headed and had to leave work. Over the next few days my right hand (and leg to a lesser degree) started to feel stiff, it was difficult to grip things - I'd occassionally get what felt like joint pain in my hand as well. Along with this I've been fatigued and have been dizzy quite a lot of the time. I even had a panic attack for the first time - the old paper bag job helped here.
The most worrying symptom has been pins and needles in my right arm/hand that comes and goes - i've felt it elsewhere but mainly the right hand.
Now, I've read about chronic hyperventilation and am convinced this is what caused my breathing problems. It all makes sense - the gasping for air, the yawning, the blating etc. Since then I've tried to regulate my breathing and this has definitely improved. What is really worrying me is these other sypmtoms that I'm getting - eg the pins and needles and general fatigue/dizziness.
Is it possible that the other symptoms are left over from overbreathing? Or general anxiety? I know you can get this sort of thing from acute attacks but haven't heard of them coming about from chronic overbreathing (especially when my breathing is now better). I'm seriously worried this could be MS or something and totally unrelated to the breathing stuff.
Anyone who has any expereince of this - it would be great to hear what you think as this is fast taking over my life.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?